# SDR AALA20161121003

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 52,853 hours, 21,313 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2521
- Condition: Faulty
- Location: Le Flaps
- Part time: 15,725 hours, 5,976 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED. LANDING UNEVENTFUL. DURING APPROACH FLAPS FAILED TO EXTEND TO 1 WITH HANDLE AT FLAP 1. TRAILING EDGE FLAP TRANSIT LIGHT ILLUMINATED. LANDED WITH FLAPS 15 USING ALTERNATE FLAP EXTENSION. REMOVED AND REPLACED LEFT WING FLAP POSITION TRANSMITTER IAW AMM 27-58-01. PEFORMED FLAP SYSTEM OPERATIONAL TEST. SYSTEM CHECKS NORMAL.  AIRCRAFT WAS GROUNDED.
